# SDR SWAA001768

- Difficulty date: September 17, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 17,229 hours, 15,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6969854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR AFT LWR CORNER GUSSET CRACKED.  REPAIRED DOOR PER SRM.
